• Chad54's Avatar

    Chad54 started following

  • Chad54's Avatar

    Chad54 asked a questionLung Cancer

    Lung cancer with dermamytosis

    • CAS1's Avatar
      CAS1 (Best Answer!)

      What does your Dr. say?
      I don't know anyhting about htis issue but let them perscribe something for you to help you.

      almost 4 years ago
    • Chad54's Avatar
      Chad54

      Thanks for response cas1. My docs are not sure about return either I was hoping someone else had experienced this. I take b6 which has helped between the dermytosis and the taxol I could not use by hands. But I can now button shirts and zip pants which I could not do for about 5 months.

      almost 4 years ago
    • CAS1's Avatar
      CAS1

      I have not heard of this but I could suggest a couple things. First you can call the pharma company and talk with someone to see if this is an odd ball side effect. Or you could post this question on cancer grace. This is an excellant blog for LC questions because they are answered by one of the best experts in Lung Cancer.

      Is B6 the only remedy for the issue? I wonder if your Onc to send you to a Dermtologist for a solution. As long as it does not interfere with your treatments perhaps treating it as a stand alone issue can give you some solutions. It sounds uncomfortable so i just don't think you should have to suffer with it.

      All the best,

      almost 4 years ago
  • Chad54's Avatar

    Chad54 started following

  • Chad54's Avatar

    Chad54 started following

    User: GregP_WN